MAUDE Adverse Event Report: TOGO MEDIKIT CO.,LTD. SUPERCATH 5; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

TOGO MEDIKIT CO.,LTD. SUPERCATH 5; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number SP125-26-19T
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Pt has difficult venous access and needed an us [ultrasound] iv placed.This rn found very few veins, 2 including the brachial.Decided not to stick the brachials d/t [due to] potential need for a picc [peripherally inserted central catheter].This rn stuck the only other vein obvious on us.Iv successful but the area the extension screws onto snapped when the extension was screwed on.This resulted in the iv needing to be removed.

Brand Name
SUPERCATH 5
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
TOGO MEDIKIT CO.,LTD.
2500 bee cave rd
bldg. 1, ste. 300
austin TX 78746
MDR Report Key22166758
Report Number22166758
Device Sequence Number18492149
Product Code FOZ
UDI-Device Identifier04543527241670
UDI-Public(01)04543527241670
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2025
Report Date (Section F) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP125-26-19T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age5 MO
Patient SexFemale
Date Report Sent to FDA06/04/2025